# SDR AUS20021388

- Difficulty date: December 3, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 276455A
- Condition: Collapsed
- Location: Aileron Control
- Component: Aileron Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON YOKE BEARING COLLAPSED.
